# SDR USAA001595

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Part time: 51,129 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-3, TRIANGLE FRAME, 4 INCHES BY 4 INCHES, CORRODED, AREA ON 4 FRAMES.  LOWER TRIANGLE FRAMES ON FORWARD CARGO DOOR.  INSTALLED 5 NEW TRIANGLE FRAMES PER DWG 143N6603.  (X)
